# SDR UPS98225491

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65198614
- Condition: Corroded
- Location: Bs 334/351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON LOWER NOSE CHORD AROUND NUT PLATES BETWEEN BS 334 AND BS 351 RBL 17.  REMOVED AND REPLACED LOWER NOSE CHORD IAW SRM 51-30-2, 51-10-2, 51-20-04, MM 51-20-151.
